Imbeddings of Simplicial Complexes.

Branko Grünbaum

Commentarii mathematici Helvetici (1969)

  • Volume: 44, page 502-513
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Grünbaum, Branko. "Imbeddings of Simplicial Complexes.." Commentarii mathematici Helvetici 44 (1969): 502-513. <>.

author = {Grünbaum, Branko},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {502-513},
title = {Imbeddings of Simplicial Complexes.},
url = {},
volume = {44},
year = {1969},

AU - Grünbaum, Branko
TI - Imbeddings of Simplicial Complexes.
JO - Commentarii mathematici Helvetici
PY - 1969
VL - 44
SP - 502
EP - 513
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.